Description of the Journal

Title: Science And Mathematics Education Journal
Subject: Mathematics dan sains education 
Frequency Publish: Regularly three times a year in April (time limits for submission in march), August (time limits for submission in July) and October (time limits for submission in November), Every issue consisted of 7 - 10 articles and therefore, every volume consisted 14-20 articles. 
Language: Indonesia, English
Indexed at:

Archive preservation: FKIP Universitas Jambi


Science And Mathematics Education Journal is a journal that is managed by the Research and Scientific Publication Unit. First published in 2018 and regularly published three (2) times a year, in March and November. The script that is loaded is the original manuscript, not yet published in other publications. The editor receives from the author of researchers, lecturers, teachers, practitioners, and University students for submitting the result of studies and the prioritized results of research concerned with Science and Mathematics Education Development, including the development of instruments of evaluation science and mathematics, development of instructional media science and mathematics, the development of learning model of science and mathematics, also ethnosciences and ethnomathematics in learning.

Vol. 1 No. 1 (1): tes

Published: 2021-01-16

View All Issues